# SDR MALA976547

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N46XJ
- Make and model: Saab SF340A
- Aircraft serial: 046
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 142
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION AND WHILE PERFORMING EO AD990417-02, NOTED REAR SPAR CRACK AT FLAP WS 142.  MAINTENANCE REPAIRED IAW EO S57007.
